# SDR SWIA201333475

- Difficulty date: May 6, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,579 hours, 24,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPLICE ANGLE ON FS280 BEAM CRACKED AT RBL 13. (C-CHECK)  REPLACED LOWER SPLICE ANGLE ON FS 280 BEAM AT RBL 13 IAW REO.
